About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 806078, 21 pages
http://dx.doi.org/10.1155/2012/806078
Research Article

Controlled Roof Collapse during Secondary Mining in Coal Mines

School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa

Received 26 December 2011; Accepted 10 April 2012

Academic Editor: Jean Charpin

Copyright © 2012 Ashleigh Hutchinson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ashleigh Hutchinson, “Controlled Roof Collapse during Secondary Mining in Coal Mines,” International Journal of Differential Equations, vol. 2012, Article ID 806078, 21 pages, 2012. doi:10.1155/2012/806078